# SDR DALA1233749207

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 45,877 hours, 24,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY CEILING LIGHT INOPERATIVE RIGHT SIDE, ROW 14.  RECONNECTED GROUND WIRE.  OPERATION CHECKS GOOD.
